Kim: Thank you. I guess I kept thinking it was somehow another "challenge", and not MS. I just keep having to have the dosage of the Lyrica increased because about every 6 months, the dosage I was taking just isn't enough, and the doc increases it.
I have learned that if I do more walking, even on my treadmill (boring!) that the swelling is less. I try to do everything I can to stay mobile, because I see hints of my right leg, usually my better one, getting worse. Ampyra definitely has helped though.View Thread
I've had Multiple Sclerosis since '88, and it's the standard Relapsing/ Remitting kind. About 4 years ago, though I started having burning in my feet, and I think it was around the time my lower legs and feet started to swell a lot.
Does anyone know what the cause of this burn is? I take Lyrica to make the pain manageable. Any info would be gladly welcomed.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.